Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey there -

No, Accutane shouldn't make you throw up. Did you take Accutane with food and plenty of liquid? It can irritate your throat/stomach and so forth if not taken with plenty of liquid and with food. This is because Accutane is a very drying medication and it irritate insides if did not bind with food and pass along with liquids... Maybe some food didn't agree with you? If in doubt, call your Derm.

I hope you feel better soon.

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×